Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Recurring vaginal itch and rashes, burning sensation,

I have been having a recurring vaginal itch and rashes for the past 4years, i have used all type of antibiotics and cream but i still each with rashes all over even around my pubic hair and burning sensation, i am not diabetic and i dont have discharges, though i eat a diet high in carbohydrate and i take sugar but i have dropped all that and no improvement yet, please help me!
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  1149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Hai, You may likely to have either a ring worm infection or a vaginal thrush due to candidiasis. Inadequate treatment may lead to recurrence. Most of the fungal infection may need a course of treatment at least for 4 weeks otherwise recurrence is the rule. Excessive antibiotics may predispose recurrence in case of thrush. Search for reinfection source from sexual partners, family members who are likely to share the fomites. Try to avoid the same. You will be alright with appropriate treatment after consultation with your dermatologist. Get well. DrS M
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor